# SDR M7KA200903144142

- Difficulty date: March 11, 2009
- Submitted: March 15, 2009
- Operation: Air carrier
- Aircraft: N822MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4142
- Aircraft time: 2,200 hours, 4,069 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 350A23423820
- Condition: Undersize
- Location: Tail Cone
- Part time: 2,200 hours, 4,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM SKIN CRACK WAS DISCOVERED DURING ROUTINE PERIODIC CLEANING AND INSPECTION FOLLOWING REMOVAL OF THE HORIZONTAL STABILIZER DURING UNRELATED DEFECTIVE PART REPLACEMENT. THIS CRACK WAS CONCEALED BENEATH A TAIL CONE DOUBLER WHEN EXTERNALLY VIEWED BUT EASILY SEEN WITH THE STABILIZER REMOVED AND VISIBLE WITH SOME DIFFICULTY IF THE STABILIZER REMAINS INSTALLED. THIS PROBLEM IS KNOWN BY THE MFG WHO HAS PROVIDED A REPAIR SCHEME THAT IMPROVES THE TAIL CONE DOUBLER OVERLAP IN THIS AREA AND STOP DRILLS ANY CRACKS. A MAJOR REPAIR 337 IS SUBMITTED FOR THIS REPAIR AFTER COMPLETION.
